# SDR FDEA202206021369

- Difficulty date: June 2, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(REWORK) "NR 418 W.O. 81728 MAIN CARGO DECK, STA 445, LBL 27, SEAT TRACK BENT FROM   IMPROPER LENGTH SCREW CONTACTING STRUCTURE DOT #69 (REF NR20, W/O 81728 JPF ITEM   #3)"    SEAT TRACK BLEND OUT OF LIMITS REF SRM  53-00-52-1A FIGURE 101. REMOVED AND REPLACED DAMAGED SEAT TRACK REF SRM 53-0052-2R, FIG. 201.
